# SDR UIEA2024062000558

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 92,754 hours, 15,244 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BELOW FSK STOWAGE PNL FOUND CORROSION( M/D - BELOW FSK STOWAGE PNL REPAIR IAW FVCI EO - 24090-1, 2A, 3. NO FURTHER DEFECTS NOTED. )
